# SDR CA140411004

- Difficulty date: April 8, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Hwksly DH125*
- Aircraft time: 9,981 hours
- System (JASC): 3240 · Landing Gear Brake System
- Part: Rod
- Part number: 4636
- Condition: Loose
- Location: Brakes
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT CREW REPORTED WEAK BRAKES AFTER LANDING ROLLOUT. INVESTIGATION OF THE BRAKE ASSEMBLY IDENTIFIED THAT NR 2 ASSY WAS WORN BEYOND LIMITS.  BRAKE ASSEMBLY REPLACED, BLED AND CHECKED SERVICEABLE IAW AMM CH32. THE REASON FOR THIS SDR IS THAT THE BRAKE ASSEMBLY WAS INSPECTED ONLY 15 CYCLES PRIOR TO THE FAILURE AND IDENTIFIED TO BE AT APPROXIMATELY 80 PERCENT LIFE, SIMILAR TO BRAKE NR 1. TASK WAS COMPLETED IAW CMM.  AFTER THE FAILURE, INSPECTION OF THE BRAKE ASSEMBLY IT WAS NOTED THAT WEAR PINS WERE NO LONGER ATTACHED TO THE UNIT, STUD ASSEMBLY, PN 534-1. AS THE BRAKE ASSEMBLY WAS WEARING, THE WEAR PINS THEMSELVES WERE BACKING OFF THE STUD, MAKING IT APPEAR THAT THE UNIT WAS STILL SERVICEABLE.
